# SDR P5CA2016122700325

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,858 hours, 19,450 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE EICAS MESSAGE AFTER LANDING,  MSG CLEARED ON GROUND IAW AMM 30-21-00, ENG RUN FOUND TO BE OK.
